| Model Number |
CNW0T5 |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The reporter states that the "surgeon used the wrong cartridge so it did not get implanted properly".The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that surgeon used wrong cartridge and the lens did not get implanted properly.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
Additional information provided in b.2., b.5., h.3., h.6.And h.10.The root cause for the reported complaint appears to be a coincidental event unrelated to product as user facility reported that the event was related to wrong cartridge being used by surgeon during the procedure.All product and batch history records are quality reviewed prior to product release.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a reportable malfunction.No further reports required the manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received confirmed that there was no patient contact.